# SDR AALA202408299030

- Difficulty date: July 25, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE LEFT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTING ON THE KEEL BEAM IS WORN AT FR 42 AND S42L. REPLACED ATTACH FITTING PER EA 356796.
